Debika Banerjee
Debika Banerjee
Assistant Professor
Verified email at iiitd.ac.in
Title
Cited by
Cited by
Year
Abel-Tauber process and asymptotic formulas
D Banerjee, K Chakraborty, S Kanemitsu, B Maji
Kyushu Journal of Mathematics 71 (2), 363-385, 2017
42017
The average behaviour of the error term in a new kind of the divisor problem
D Banerjee, M Minamide
Journal of Mathematical Analysis and Applications 438 (2), 533-550, 2016
42016
Linearized product of two Riemann zeta functions
D Banerjee, J Mehta
Proceedings of the Japan Academy, Series A, Mathematical Sciences 90 (8 …, 2014
32014
A Voronoi–Oppenheim summation formula for totally real number fields
D Banerjee, EM Baruch, E Tenetov
Journal of Number Theory 199, 63-97, 2019
12019
Bounds of double zeta-functions and their applications
D Banerjee, TM Minamide, Y Tanigawa
Pacific Journal of Mathematics 304 (1), 15-41, 2020
2020
SOME RESULTS RELATED TO RIESZ SUM AND K-FREE INTEGERS
D BANERJEE
HOMI BHABHA NATIONAL INSTITUTE, 2016
2016
On an analogue of Buchstab’s identity
D Banerjee, M Minamide
NOTES ON NUMBER THEORY AND DISCRETE MATHEMATICS 22 (1), 8-17, 2016
2016
The system can't perform the operation now. Try again later.
Articles 1–7